Abstract and Applied Analysis

Analysis of Stability of Traveling Wave for Kadomtsev-Petviashvili Equation

Jun Liu, Xi Liu, Gui Mu, Chunyan Zhu, and Jie Fu

Full-text: Open access


This paper presents the boundedness and uniform boundedness of traveling wave solutions for the Kadomtsev-Petviashvili (KP) equation. They are discussed by means of a traveling wave transformation and Lyapunov function.

Article information

Abstr. Appl. Anal., Volume 2013, Special Issue (2012), Article ID 230871, 3 pages.

First available in Project Euclid: 26 February 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Liu, Jun; Liu, Xi; Mu, Gui; Zhu, Chunyan; Fu, Jie. Analysis of Stability of Traveling Wave for Kadomtsev-Petviashvili Equation. Abstr. Appl. Anal. 2013, Special Issue (2012), Article ID 230871, 3 pages. doi:10.1155/2013/230871. https://projecteuclid.org/euclid.aaa/1393449859

Export citation


  • Z. Dai, J. Liu, and Z. Liu, “Exact periodic kink-wave and degenerative soliton solutions for potential Kadomtsev-Petviashvili equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 9, pp. 2331–2336, 2010.
  • D.-s. Li and H.-q. Zhang, “New soliton-like solutions to thepotential Kadomstev-Petviashvili (PKP) equation,” Applied Mathematics and Computation, vol. 146, no. 2-3, pp. 381–384, 2003.
  • X. Zeng, Z. Dai, D. Li, S. Han, and H. Zhou, “Some exact periodic soliton solution and resonance for the potential Kadomtsrv-Petviashvili equation,” Chaos, Solitons & Fractals, vol. 42, pp. 657–661, 2009.
  • I. E. Inan and D. Kaya, “Some exact solutions to the potential Kadomtsev-Petviashvili equation and to a system of shallow water wave equations,” Physics Letters A, vol. 355, no. 4-5, pp. 314–318, 2006.
  • D. Kaya and S. M. El-Sayed, “Numerical soliton-like solutions of the potential Kadomtsev-Petviashvili equation by the decomposition method,” Physics Letters A, vol. 320, no. 2-3, pp. 192–199, 2003.
  • Z. Li, Z. Dai, and J. Liu, “New periodic solitary-wave solutions to the $3+1$-dimensional Kadomtsev-Petviashvili equation,” Mathematical & Computational Applications, vol. 15, no. 5, pp. 877–882, 2010.
  • C. Tunç, “On the uniform boundedness of solutions of some non-autonomous differential equations of the fourth order,” Applied Mathematics and Mechanics, vol. 20, no. 6, pp. 622–628, 1999.